MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE ECOBALLOON DIL-XL

PAJUNK GMBH MEDIZINTECHNOLOGIE ECOBALLOON DIL-XL
Catalog Number 1285-60-11
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Irn# (b)(4) incident occurred in germany.Manufacturer awareness date of reportability: 2026-01-05.Precheck of complaint does not indicate any adverse conclusion.Investigations are ongoing.When new information becomes available an update will be sent to the agency.
 
Event or Problem Description
Irn#(b)(4) incident occurred in germany.Balloon burst - ruptured.
 
Event or Problem Description
Irn# (b)(4).Incident occurred in germany.Balloon burst - ruptured.
 
Additional Manufacturer Narrative
Irn# (b)(4).Incident occurred in germany.Manufacturer awareness date of reportability: 2026-01-05.Precheck of complaint does not indicate any adverse conclusion.Investigations are ongoing.When new information becomes available an update will be sent to the agency.Update 2026-02-16: update of investigation results and corresponding imdrf codes.This case is considered as closed.If further information becomes available an update will be send to the agency.

Brand Name
ECOBALLOON DIL-XL
Common Device Name
ECOBALLOON DIL-XL
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, 78187
GM   78187
Manufacturer Contact
armin pfeifer
karl-hall-str. 1
geisingen, 78187
GM   78187
MDR Report Key24143698
Report Number9611612-2026-00001
Device Sequence Number13133421
Product Code GCJ
UDI-Device Identifier04048223133026
UDI-Public04048223133026
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K090631
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1285-60-11
Device Lot Number1600
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown